MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HD EPSCP,4.0,70,175,CW_STORZ; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SARL HD EPSCP,4.0,70,175,CW_STORZ; RIGID ENDOSCOPE
Model Number 242009
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: udi: (b)(4).Investigation summary: the complaint device was received at the service center and evaluated.It was reported that ¿during reprocessing, it was observed that the distal lens of the 70 degree scope was scratched.Upon investigation, it appears that an arthroscopic shaver must have made contact with the lens during surgery.¿.Per service reports, this complaint can be confirmed.During the service evaluation the following defects were identified: outer tube damaged, distal tip, distal tip damaged, shaver damage to distal tip, holes in distal tip fiber, fibers sunken in, image error, on camera image cloudy/blurred.Moisture in system moisture at distal end minor scratches on the unit.The defective parts were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.The faulty parts were identified as the root cause for the device failure during the service evaluation.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the sales rep that during reprocessing for a hip procedure on (b)(6) 2020, it was observed that the distal lens on the endoscope device was scratched.During in-house engineering evaluation, it was determined that the image on the camera was cloudy and blurry.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
HD EPSCP,4.0,70,175,CW_STORZ
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key11752636
Report Number1221934-2021-01401
Device Sequence Number17025864
Product Code HRX
UDI-Device Identifier10886705028788
UDI-Public10886705028788
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242009
Device Catalogue Number242009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2021
Initial Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1